# SDR CA971003004

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Ge CF7002D2
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: FA1986
- Condition: Puncture
- Location: Fr 33, Separator
- Part time: 18,330 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: I, O

## Discrepancy

(CAN) UNABLE TO MAINTAIN CABIN PRESSURIZATION WHEN ENGINE POWER SETTINGS REDUCED.  MAINTENANCE INVESTIGATION REVEALED DUCT CONNECTING WATER SEPARATOR TO FRAME 33 WAS DAMAGED.  DUCT REPLACED.
